# SDR SWAA2014062429341

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 58,746 hours, 47,202 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623121MOD1
- Part serial: WN0361
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CAPTAIN SLIDING WINDOW ARCED SMOKE & FIRE.  R & R WINDOW & PIGTAIL IAW AMM.
